Open Access
Translator Disclaimer
october 2014 On boundary value problems for perturbed Hermitean matrix Dirac equations in a fractal domain
Ricardo Abreu Blaya, Juan Bory Reyes
Bull. Belg. Math. Soc. Simon Stevin 21(4): 733-746 (october 2014). DOI: 10.36045/bbms/1414091011

Abstract

We apply Hermitean circulant $(2 \times 2)$ matrix function theoretic results for direct account of the jump and Dirichlet type boundary value problems for solutions of perturbed Hermitean matrix Dirac equations in the case where the boundary of the considered domains is fractal.

Citation

Download Citation

Ricardo Abreu Blaya. Juan Bory Reyes. "On boundary value problems for perturbed Hermitean matrix Dirac equations in a fractal domain." Bull. Belg. Math. Soc. Simon Stevin 21 (4) 733 - 746, october 2014. https://doi.org/10.36045/bbms/1414091011

Information

Published: october 2014
First available in Project Euclid: 23 October 2014

zbMATH: 1302.30062
MathSciNet: MR3271329
Digital Object Identifier: 10.36045/bbms/1414091011

Subjects:
Primary: 30E25 , 30G30 , 30G35‎

Keywords: boundary value problems , complex Hermitean Clifford analysis , Helmholtz equation

Rights: Copyright © 2014 The Belgian Mathematical Society

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.21 • No. 4 • october 2014
Back to Top